# SDR DALA2022072605137

- Difficulty date: July 23, 2022
- Submitted: July 26, 2022
- Operation: Air carrier
- Aircraft: N329NW
- Make and model: Airbus A320-211
- Aircraft serial: 306
- Aircraft time: 83,208 hours, 38,482 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3229 CRACKS WERE FOUND IN HOLES #6 AND #16 IN THE JOINT AT FR35 RHS, AT THE LEVEL OF STR 30 RHS. CORRECTIVE ACTION: COMPLIED WITH ERA 600257-14AD. CONTINUE ON MON. (2333472)
